MAUDE Adverse Event Report: ETHICON INC. PDS II SUTURE 36"(90CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS II SUTURE 36"(90CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z346H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2018 and suture was used.At the time of making the knots of the suture, the thread is broken twice.The procedure was delayed fifteen minutes.A new product was opened to complete the procedure.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).The procedure is obgyn procedure.

Brand Name
PDS II SUTURE 36"(90CM) 0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8576331
Report Number2210968-2019-80981
Device Sequence Number19291903
Product Code NEW
UDI-Device Identifier10705031060661
UDI-Public10705031060661
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberZ346H
Device Lot NumberMHZ325
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/03/2019
Patient Sequence Number1